Jul 17, 2003
Hi, can you tell me what this is. thanks so much
| Response from Dr. Henry
Neuropathy means peripheral nerve irritation/dysfunction. In the setting of HIV it is most often due to HIV itself or to some of the drugs (such as D4t or ddI) used to treat HIV. There are many causes and manifestations of neuropathy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.